# SDR 08FDEA01601

- Difficulty date: April 25, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300*
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: A5796001220000
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP HAS TWO DENTS LOCATED 55" AND 57 1/4 " FROM THE INBD ENDAND 7   3/4 " & 5" FROM THE T / E THAT HAVE BEEN FOUND OUT OF LIMITS ON N/R N00417.  LABELED A &   B ON N/R N00417.  FABRICATED DOUBLER IAW SRM 57-50-00;  FIG 205;  PG 219.   LOCATED & DRILLED   IAW SRM 57-50-00.   ALODINED IAW SRM 51-21-10;  PRIMED & PAINTED IAW   SRM 51-23-10.   INSTALLED DOUBLER IAW SRM 57-50-00.
